# SDR HEEA073521

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Manifold
- Part number: 30006762102
- Part serial: 13006
- Condition: Leaking
- Location: Main Rotor
- Component: M/R Servo, 766500980511
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING LEAKAGE BETWEEN MAIN AND BYPASS SERVO VALVES ON SYSTEM ONE ON FINAL TEST.  FOUND MISSING LEE PLUG IN DRILLED PASSAGE ON SYSTEM ONE BETWEEN MAIN AND BYPASS SERVO VALVES. SENDING TO VENDOR FOR REPAIR.
